Istituto di Scienza e Tecnologie dell'Informazione     
De S., Caruso A., Chaira T., Chessa S. Bounds on hop distance in greedy routing approach in wireless ad hoc networks. In: International Journal on Wireless and Mobile Computing, vol. 14 (2) pp. 131 - 140. Inderscience, 2006.
Wireless ad hoc networks are generally characterised by random node locations and multi-hop routes. A quantitative knowledge of the relation between hop count and Euclidean distance could provide a better understanding of important network parameters such as end-to-end delay, power consumption along the route, and node localisation. In this paper, we present an analytic approach to capture the statistics on hop count for a given source-to-destination Euclidean distance in a greedy routing approach. We also show that, for a given hop count, the bounds on Euclidean distance can be computed from the distribution characteristics of per-hop progress.
Subject Wireless sensor networks
C.2.2 Network Protocols

Icona documento 1) Download Document PDF

Icona documento Open access Icona documento Restricted Icona documento Private


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional